# SDR UALA2010022200634

- Difficulty date: February 19, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 50,911 hours, 6,107 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000102
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS OVEN 12 CYCLES HOT THEN COOL.  REPLACED 1ST CLASS OVEN NR 12.  OPS CHECK OKAY.
